MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST
Catalog Number 08086630190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 e601 module serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient's sample tested with elecsys anti-hav ii (anti-hav g2) assay on a cobas 6000 e601 immunoassay analyzer.Initial result: 0.782 coi.1st rerun result: 0.764 coi.Since the results did not match the patient's clinical history, the customer performed a liquid flow cleaning on the instrument, re-calibrated, and reran qc.The patient's sample was then rerun.2nd rerun result: 1.18 coi.The 2nd rerun result was deemed to be correct as it matched the patient's clinical picture.
 
Additional Manufacturer Narrative
Qc was out of range on the day of the event.After doing test re-calibration, the qc was within range.The cause was unclear and the customer mentioned the bad quality of the external water source.The field service engineer performed decontamination of the instrument.He also did preventive maintenance.The customer was advised to do the daily maintenance, check the conductivity of the water, and install another water filtration system to prevent the issue from happening again.The service actions (decontaminating the instrument) resolved the issue.The investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-HAV II
Common Device Name
HEPATITIS A TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17939730
Report Number1823260-2023-03306
Device Sequence Number12366291
Product Code LOL
UDI-Device Identifier07613336129722
UDI-Public07613336129722
Combination Product (Y/N)Y
Initial Reporter CountrySP
PMA/510(K) Number
K190428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number08086630190
Device Lot Number69555601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/18/2023
Supplement Date Received by Manufacturer10/23/2023
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown